# SDR ASAA0853270

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,630 hours, 1,706 cycles
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7212
- Condition: Making Metal
- Location: Apu Bay
- Part time: 7,897 hours, 2,306 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DELTA P INDICATOR FOUND EXTENDED MAGNETIC CHIP DETECTOR REMOVED AND FOUND TO BE COVERED IN (SILVER COVERED) METAL PARTICLES. APU UNSERVICEABLE IAW AMM 49-91-81-200-801.  PARA H ITEM 1.  APU REPLACED WITH SERVICEABLE UNIT IAW TC 78349010.
